# SDR QXEA200800588

- Difficulty date: June 6, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 17,038 hours, 17,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON APPROACH WHEN GEAR SELECTED DOWN, LT GEAR DOOR LIGHT REMAINED ON.  WENT OFF AFTER LANDING.  FERRIED SEA-PDX.  IN PDX REPLACED NR 1 MLG DOWNLOCK PROX SENSOR.  OPERATIONAL CHECKS GOOD.  (A)
